10 results for Partial Differential Equations.

Parameters for your search query:
Keyword    Partial Differential Equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Laplace Differential Transform Method for Solving Nonlinear Nonhomogeneous Partial Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(5), 91-96. DOI: 10.12691/tjant-8-5-2
Pub. Date: October 15, 2020Views: 583Downloads: 1947
Open AccessArticle
Export: RIS | BibTeX | EndNote
Magneto-Solid Mechanics and the Aleph Tensor
Applied Mathematics and Physics. 2020, 8(1), 8-13. DOI: 10.12691/amp-8-1-2
Pub. Date: August 21, 2020Views: 1350Downloads: 2123
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 8526Downloads: 6975
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 13082Downloads: 11472
Figure of 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fourier Transform Methods for Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 44-57. DOI: 10.12691/ijpdea-2-3-2
Pub. Date: June 26, 2014Views: 28214Downloads: 11359
Open AccessArticle
Export: RIS | BibTeX | EndNote
Elzaki Substitution Method for Solving Nonlinear Partial Differential Equations with Mixed Partial Derivatives Using Adomian Polynomial
International Journal of Partial Differential Equations and Applications. 2020, 8(1), 6-12. DOI: 10.12691/ijpdea-8-1-2
Pub. Date: September 27, 2020Views: 1077Downloads: 1802
Open AccessArticle
Export: RIS | BibTeX | EndNote
Educational Efficacy of Derivation Method for Partial Differential Equations in Thermodynamics
American Journal of Educational Research. 2017, 5(4), 362-366. DOI: 10.12691/education-5-4-4
Pub. Date: April 12, 2017Views: 8198Downloads: 6305
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 8191Downloads: 6706
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 26-35. DOI: 10.12691/tjant-1-1-7
Pub. Date: November 08, 2013Views: 15910Downloads: 10263Citations: 15
Open AccessArticle
Export: RIS | BibTeX | EndNote
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 18, 2013Views: 14309Downloads: 9085
Figure of 3
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types